# SDR REXA2022120602679

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 20,518 hours, 15,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035550007
- Condition: Cracked
- Location: Aft Cargo Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING UPPER SUPPORT C CHANNEL IS CRACKED. REPLACED IAW CRJ 900 SRMS 51-42-06-001-001-A01, 51-41-02-001-001-A01, 51-42-13-001-001-A01, AND 51-25-21-001-001-A01.
